Solutions of lower semicontinuous differential inclusions on closed sets
Rendiconti del Seminario Matematico della Università di Padova, Volume 69 (1983), p. 99-107
@article{RSMUP_1983__69__99_0,
     author = {Bressan, Alberto},
     title = {Solutions of lower semicontinuous differential inclusions on closed sets},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {69},
     year = {1983},
     pages = {99-107},
     zbl = {0524.34015},
     mrnumber = {716988},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1983__69__99_0}
}
Bressan, Alberto. Solutions of lower semicontinuous differential inclusions on closed sets. Rendiconti del Seminario Matematico della Università di Padova, Volume 69 (1983) pp. 99-107. http://www.numdam.org/item/RSMUP_1983__69__99_0/

[1] H.A. Antosiewicz - A. Cellina, Continuous selections and differential relations, J. Diff. Eq., 19 (1975), pp. 386-398. | MR 430368 | Zbl 0279.54007

[2] A. Bressan, On differential relations with lower continuous right-hand side. An existence theorem, J. Diff. Eq., 37 (1980), pp. 89-97. | MR 583341 | Zbl 0418.34017

[3] A. Filippov, On the existence of solutions of multivalued differential equations, Mat. Zametki, 10 (1971), pp. 307-313. | MR 298090 | Zbl 0254.34004

[4] H. Kaczynski - C. Olech, Existence of solutions of orientor fields with nonconvex right hand side, Ann. Polon. Math., 29 (1974), pp. 61-66. | MR 358513 | Zbl 0285.34008

[5] S. Lojasiewicz Jr., The existence of solutions for lower semicontinuous orientor fields, Bull. Ac. Polon. Sci., to appear. | MR 629022 | Zbl 0483.49028